MAUDE Adverse Event Report: MENTOR TEXAS MENTOR SMOOTH ROUND MODERATE PLUS PROFILE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

MENTOR TEXAS MENTOR SMOOTH ROUND MODERATE PLUS PROFILE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Catalog Number 3502275
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Deformity/ Disfigurement (2360)
Date of Event 09/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: breast prosthesis deflation.D6b explantation date: (b)(6) 2025.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent a primary breast augmentation procedure with a mentor smooth round moderate plus profile 275cc saline breast prosthesis that deflated post implantation.Deflation of the patient¿s right breast prosthesis was diagnosed via mammogram.As a result, the patient is scheduled to undergo explantation on (b)(6) 2025.
 
Additional Manufacturer Narrative
On 31-oct-2025, mentor received additional information about the event: - an updated explantation date (b)(6) 2025 was reported.- the patient¿s explanted breast prostheses were replaced with mentor memorygel breast implant 350cc gel breast prostheses.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On 27-nov-2025, the mentor failure analysis lab received the device for evaluation.On 04-dec-2025, mentor completed the investigation on the suspect medical device.Device evaluation summary: according to the information received, the patient experienced a deflation in the breast implant.The product was returned to mentor for evaluation.Mentor conducted visual inspection and leak testing of the returned device.Visual analysis of the returned device revealed that no damage or anomalies were observed on the breast implant.Leak testing was performed, in accordance with mentor procedures, and no leak sites were detected during the analysis.The event described could not be confirmed as the breast implant was returned without detectable damage.Although no product defect was identified, there may have been other circumstances or issues that occurred during the use of the device that could not be replicated during the laboratory analysis.The contralateral device was also received (lot number 5919210).The patient did not report any issue with this device.Therefore, no further analysis of the contralateral device is required.As part of mentor's quality process, all devices are manufactured, inspected, and released according to approved specifications.Based on the results of this investigation, it was determined that the product met the manufacturing release criteria: since no malfunction was observed during the investigation.No corrective and preventive action (capa) is required now.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On 19-feb-2026, mentor received additional information about the event.The patient had developed baker grade ii capsular contracture in her left breast.This medwatch report is for the patient¿s right breast prosthesis.Refer to manufacturer report number 1645337-2026-02437 for the report for the patient¿s left breast prosthesis.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR SMOOTH ROUND MODERATE PLUS PROFILE
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
henry boden
3041 skyway circle north
irving, TX 75038
9497882078
MDR Report Key23344265
Report Number1645337-2025-11755
Device Sequence Number15815486
Product Code FWM
UDI-Device Identifier00081317001386
UDI-Public(01)00081317001386(17)130506(10)5908116
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P990075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/06/2013
Device Catalogue Number3502275
Device Lot Number5908116
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/29/2025
Supplement Date Received by Manufacturer10/31/2025
11/27/2025
02/19/2026
Initial Report FDA Received Date10/20/2025
Supplement Report FDA Received Date11/17/2025
12/04/2025
03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/07/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite